# SDR ASMF200607018

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 45,999 hours, 32,686 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39281375001
- Part serial: CHC510A
- Condition: Failed
- Location: Nlg
- Part time: 17,553 hours, 1,428 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE, NOSE LANDING GEAR RED LIGHT TURNED ON AND AFT CENTER FUEL PUMP WAS OUT OF SERVICE. DURING OVERNIGHT CHECK, NOSE LANDING GEAR ACTUATOR AND AFT CENTRAL FUEL PUMP WERE REPLACED IAW MM 32-32-00 AND 28-20-07, TESTED CORRECT.
